# SDR WX0400069

- Difficulty date: December 31, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURN BACK DUE TO CAPTAIN’S WINDSHIELD CRACKED ON CLIMB-OUT PASSING 9000 FEET.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED CAPTAIN’S WINDSHIELD AND INSTALLED ANTI-ICE/ANTI-FOG TERMINAL BLOCKS IAW AMM 56-10-02.  AIRCRAFT RETURNED TO SERVICE .
